IJPAM: Volume 117, No. 3 (2017)

Title

SYMMETRIC POLYNOMIALS ON THE SPACE OF BOUNDED
INTEGRABLE FUNCTIONS ON THE SEMI-AXIS

Authors

Taras Vasylyshyn
Vasyl Stefanyk Precarpathian National University
57 Shevchenka Str., Ivano-Frankivsk 76018, UKRAINE

Abstract

We describe an algebraic basis of the algebra of continuous symmetric polynomials on the complex Banach space of all essentially bounded Lebesgue integrable functions on the semi-axis.

History

Received: 2017-03-29
Revised: 2017-11-08
Published: January 15, 2018

AMS Classification, Key Words

AMS Subject Classification: 46G25, 46E15, 46E25, 46G20
Key Words and Phrases: symmetric polynomial, algebraic basis, space of essentially bounded Lebesgue integrable functions on the semi-axis

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
R. Alencar, R. Aron, P. Galindo, A. Zagorodnyuk, Algebras of symmetric holomorphic functions on $\ell_p,$ Bull. London Math. Soc., 35 (2003), 55-64., doi: https://doi.org/10.1112/S0024609302001431.

2
R. Aron, P. Galindo, D. Pinasco, I. Zalduendo, Group-symmetric holomorphic functions on a Banach space, Bull. London Math. Soc., (5) 48 (2016), 779-796., doi: https://doi.org/10.1112/blms/bdw043.

3
C. Bennet, R. Sharpley, Interpolation of Operators, Academic Press, Inc., Boston, MA (1988).

4
I. Chernega, P. Galindo, A. Zagorodnyuk, Some algebras of symmetric analytic functions and their spectra, Proc. Edinburgh Math. Soc., 55 (2012), 125-142., doi: https://doi.org/10.1017/S0013091509001655.

5
I. Chernega, P. Galindo, A. Zagorodnyuk, The convolution operation on the spectra of algebras of symmetric analytic functions, J. of Math. Anal. Appl., 395 (2012), 569-577., doi: https://doi.org/10.1016/j.jmaa.2012.04.087.

6
I. Chernega, P. Galindo, A. Zagorodnyuk, A multiplicative convolution on the spectra of algebras of symmetric analytic functions, Revista Matemática Complutense, 27 (2014), 575-585., doi: https://doi.org/10.1007/s13163-013-0128-0.

7
I. Chernega, Symmetric polynomials and holomorphic functions on infinite dimensional spaces, Journal of Vasyl Stefanyk Precarpathian National University, (4) 2 (2015), 23-49, doi: https://doi.org/10.15330/jpnu.2.4.23-49.

8
P. Galindo, T. Vasylyshyn, A. Zagorodnyuk, The algebra of symmetric analytic functions on $L_\infty,$ Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 147A (2017), 1-19, doi: https://doi.org/10.1017/S0308210516000287.

9
M. González, R. Gonzalo, J.A. Jaramillo, Symmetric polynomials on rearrangement invariant function spaces, J. London Math. Soc., (2) 59 (1999), 681-697, doi: https://doi.org/10.1112/S0024610799007164.

10
V.V. Kravtsiv, A.V. Zagorodnyuk, Representation of spectra of algebras of block-symmetric analytic functions of bounded type, Carpathian Math. Publ., (2) 8 (2016), 263-271, doi: https://doi.org/10.15330/cmp.8.2.263-271.

11
A.S. Nemirovskii, S.M. Semenov, On polynomial approximation of functions on Hilbert space, Mat. USSR Sbornik, 21 (1973), 255-277, doi: https://doi.org/10.1070/SM1973v021n02ABEH002016.

12
V.A. Rohlin, On the fundamental ideas of measure theory, Amer. Math. Soc. Transl., 71 (1952), 1-54.

13
T.V. Vasylyshyn, Symmetric continuous linear functionals on complex space $L_\infty[0,1]$, Carpathian Math. Publ., (1) 6 (2014), 8-10, doi: https://doi.org/10.15330/cmp.6.1.8-10.

14
T.V. Vasylyshyn, Continuous block-symmetric polynomials of degree at most two on the space $(L_\infty)^2,$ Carpathian Math. Publ., (1) 8 (2016), 38-43, doi: https://doi.org/10.15330/cmp.8.1.38-43.

15
T.V. Vasylyshyn, Topology on the spectrum of the algebra of entire symmetric functions of bounded type on the complex $L_\infty,$ Carpathian Math. Publ., (1) 9 (2017), 22-27, doi: https://doi.org/10.15330/cmp.9.1.22-27.

How to Cite?

DOI: 10.12732/ijpam.v117i3.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 117
Issue: 3
Pages: 425 - 430


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).